On applications of the calmness moduli for multifunctions to error bounds

被引:3
作者
Wei, Zhou [1 ]
Yao, Jen-Chih [2 ]
机构
[1] Yunnan Univ, Dept Math, Kunming, Yunnan, Peoples R China
[2] Zhejiang Normal Univ, Dept Math, Jinhua, Zhejiang, Peoples R China
基金
中国国家自然科学基金;
关键词
Calmness; error bounds; weak sharp minima; linear regularity; Shapiro property; WEAK SHARP MINIMA; LINEAR REGULARITY; CONSTRAINT QUALIFICATIONS; OPTIMIZATION; SENSITIVITY; COLLECTION; SYSTEMS;
D O I
10.1080/02331934.2021.1906873
中图分类号
C93 [管理学]; O22 [运筹学];
学科分类号
070105 ; 12 ; 1201 ; 1202 ; 120202 ;
摘要
In this paper, we mainly study applications of the calmness moduli for multifunctions to error bounds of several non-convex systems. Based on the work given in Shen et al. [Calmness and the Abadie CQ for multifunctions and linear regularity for a collection of closed sets. SIAM J Optim. 2019;29(3):2291-2319], we use results on the calmness modulus of the multifunction therein to study error bounds of differentiable inclusions, weak sharp minima of a lower semicontinuous function and linear regularity of finitely many closed subsets. Several primal equivalent conditions for these regularity properties of the corresponding non-convex systems are provided with some mild assumptions.
引用
收藏
页码:3647 / 3668
页数:22
相关论文
共 50 条
[41]   Boundary of subdifferentials and calmness moduli in linear semi-infinite optimization [J].
M. J. Cánovas ;
A. Hantoute ;
J. Parra ;
F. J. Toledo .
Optimization Letters, 2015, 9 :513-521
[42]   Sufficient conditions for error bounds of difference functions and applications [J].
Nguyen Thi Van Hang ;
Yao, Jen-Chih .
JOURNAL OF GLOBAL OPTIMIZATION, 2016, 66 (03) :439-456
[43]   Sufficient conditions for error bounds of difference functions and applications [J].
Nguyen Thi Van Hang ;
Jen-Chih Yao .
Journal of Global Optimization, 2016, 66 :439-456
[44]   Weak sharp minima revisited, Part III: error bounds for differentiable convex inclusions [J].
James V. Burke ;
Sien Deng .
Mathematical Programming, 2009, 116 :37-56
[45]   Error bounds and a condition number for the absolute value equations [J].
Zamani, Moslem ;
Hladik, Milan .
MATHEMATICAL PROGRAMMING, 2023, 198 (01) :85-113
[46]   ERROR BOUNDS FOR CONVEX POLYNOMIALS [J].
Yang, W. H. .
SIAM JOURNAL ON OPTIMIZATION, 2009, 19 (04) :1633-1647
[47]   Error bounds, facial residual functions and applications to the exponential cone [J].
Scott B. Lindstrom ;
Bruno F. Lourenço ;
Ting Kei Pong .
Mathematical Programming, 2023, 200 :229-278
[48]   Robust error bounds for uncertain convex inequality systems with applications [J].
Huang, La ;
Fang, Ya-Ping ;
Liu, Dan-Yang .
APPLICABLE ANALYSIS, 2023, 102 (11) :3110-3127
[49]   Abadie Constraint Qualifications for Convex Constraint Systems and Applications to Calmness Property [J].
Wei, Zhou ;
Yao, Jen-Chih .
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 174 (02) :388-407
[50]   STABILITY OF ERROR BOUNDS FOR CONVEX CONSTRAINT SYSTEMS IN BANACH SPACES [J].
Kruger, Alexander ;
Huynh Van Ngai ;
Thera, Michel .
SIAM JOURNAL ON OPTIMIZATION, 2010, 20 (06) :3280-3296